Results 1 to 2 of 2
4 year sub user. 2-4 mg a day. Need help w/ taper
  1. #1
    Julayne11 is offline New Member
    Join Date
    Jun 2013
    Posts
    10

    Default 4 year sub user. 2-4 mg a day. Need help w/ taper

    I have decided to stop. I was on methadone for less then 6 mo. 1-2 tabs a day. Stupid to go on suboxone. Anyways I'm taking 1 piece of an 8 mg film I cut into 17 pieces. I only take one when i start to go in WD. Is this not the best idea? I'm over the " having to take on in am" I don't take them at same time every day. I really want to be done with this. I just replaced one drug for another. I started out taking .50 mg a day. Then built up tolerance and began to take just a bit more " to get stuff done" I ended up taking less when working however when I have nothing to get up and do I would take more 8mg seldom mostly 2-4 mg. a day. That's where I started. I have no doubt I will quit these however the pharmacist flat out told me he has NEVER heard of anyone quitting. I do have an awesome dr but they don't know what they're talking about. Any thoughts on a taper plan. Looking at buckeye13 he had little WD and he dropped similar to myself. It was one month ago I decided to quit. I instantly went down from my 2-4 mg dose to around 1 mg. for 1 week with no issue. Now I've been on the "slivers " when I start to WD. The other day I went into WD and it was bad waves of pain. Partner said it was worse because I was just lying there so yes I felt better when I got up n stopped wallowing. Does anyone know if kicking methadone is similar to subs? Any help would be appreciated. Also my name is spelled wrong can it be changed and if yes how?

  2. #2
    numbOne is offline Member
    Join Date
    Jan 2010
    Posts
    333

    Default

    Hi Julyane,

    Not sure how to change your name - sorry.

    1st) the pharmacist is dead wrong. Just read some of the stories and you will find 1000's have quit and that is only the limited sample of sub users that post on this site. I have no idea why a Pharamacist would sya that to someone who is already using the drug? Perhaps if you were just considering taking then i could understand a little better.
    2nd) How is your Dr good if they dont' know what they are talking about?

    Sub and methadone detox are similar in that both have extremely long half lives. They stay in your system upto 72 hours, so when you are dropping doses or completely without, you may not experience symptons for a few days. That is why the suggested taper plan calls for reductions of 25% of your current dose every 4 days or so. We are not all the same so maybe you can stabilize at 3 days then reduce. Maybe you will to stay on a particular dose longer. This stuff is not set in stone. Monitor how you are feeling and keep the 4 days and 25% as a goal that yuou know has worked for many many people. If you are hvaing a hard time with a 25% drop you can take a small sliver...just keep working your way down.

    Look up Robert325's plan. That's where he entails the whole process including skipping days at the end of your taper. You may also want to post a thread in the "need to talk" section as it seems more people pay attention there so you are likley to get more support - almost a crpshoot tho as i really can't say who is gonna get replies? just keep posting and asking questions and you have a better chance more peopel will see and offer help.

    Good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22